Skip to Main content Skip to Navigation
Help


...
hal-01573775v1  Journal articles
A BouchnitaT GalochkinaP KurbatovaPatrice NonyV Volpert. Conditions of microvessel occlusion for blood coagulation in flow
International Journal for Numerical Methods in Biomedical Engineering, John Wiley and Sons, 2017, CMBE15: SELECTED PAPERS FROM THE 4TH INTERNATIONAL CONFERENCE ON COMPUTATIONAL & MATHEMATICAL BIOMEDICAL ENGINEERING 2015, ⟨10.1002/cnm.2850⟩
...
hal-01447781v1  Journal articles
Apollos BesseThomas LepoutreSamuel Bernard. Long-term treatment effects in chronic myeloid leukemia
Journal of Mathematical Biology, Springer Verlag (Germany), 2017, pp.1-26. ⟨10.1007/s00285-017-1098-5⟩
...
hal-01286518v2  Journal articles
Vincent CalvezThomas Gallouët. Blow-up phenomena for gradient flows of discrete homogeneous functionals
Applied Mathematics and Optimization, Springer Verlag (Germany), 2017
...
hal-01564763v1  Journal articles
Vitali VougalterVitaly Volpert. Existence of stationary solutions for some systems of integro-differential equations with superdiffusion
Rocky Mountain Journal of Mathematics, Rocky Mountain Mathematics Consortium, 2017, 47 (3), pp.955-970. ⟨10.1216/RMJ-2017-47-3-955⟩
...
hal-01565519v1  Journal articles
Vitaly VolpertS PetrovskiiA Zincenko. Interaction of human migration and wealth distribution
Nonlinear Analysis: Hybrid Systems, Elsevier, 2017, 159, pp.408 - 423. ⟨10.1016/j.na.2017.02.024⟩
...
hal-01573772v1  Journal articles
Vitali VougalterVitaly Volpert. Solvability in the sense of sequences for some non Fredholm operators related to the superdiffusion
Journal of Pseudo-Differential Operators and Applications, 1662-999X, 2017, 160, pp.1-22. ⟨10.1007/s11868-017-0204-1⟩
...
hal-01337716v1  Journal articles
Pierre del MoralAline KurtzmannJulian Tugaut. On the stability and the uniform propagation of chaos of Extended Ensemble Kalman-Bucy filters
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2017, 55 (1), pp.119-155. ⟨10.1137/16M1087497⟩
...
hal-01646859v1  Journal articles
Chang YangLéon Matar Tine. A Hybrid Finite Volume Method for Advection Equations and Its Applications in Population Dynamics
Numerical Methods for Partial Differential Equations, Wiley, 2017, 33 (4), pp.1114 - 1142. ⟨10.1002/num.22134⟩
...
hal-01396027v3  Journal articles
Nicolas BrisebarreGuillaume HanrotOlivier Robert. Exponential sums and correctly-rounded functions
IEEE Transactions on Computers, Institute of Electrical and Electronics Engineers, 2017, 66 (12), pp.2044-2057. ⟨10.1109/TC.2017.2690850⟩
...
hal-01373172v1  Journal articles
Thomas LepoutreAyman Moussa. Entropic structure and duality for multiple species cross-diffusion systems
Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2017, 159, ⟨10.1016/j.na.2017.02.008⟩
...
hal-01578907v1  Journal articles
G BocharovA MeyerhansN BessonovS TrofimchukV Volpert. Modelling the dynamics of virus infection and immune response in space and time
International Journal of Parallel, Emergent and Distributed Systems, Taylor & Francis, 2017, ⟨10.1080/17445760.2017.1363203⟩
...
hal-01521300v1  Journal articles
Marchal OlivierJulyan Arbel. On the sub-Gaussianity of the Beta and Dirichlet distributions
Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2017, 22 (paper no. 54), pp.1-14. ⟨10.1214/17-ECP92⟩
...
hal-01888542v1  Journal articles
Laurent BienvenuLudovic PateyPaul Shafer. On the logical strengths of partial solutions to mathematical problems
Transactions of the London Mathematical Society, London Mathematical Society, 2017, 4 (1), pp.30 - 71. ⟨10.1112/tlm3.12001⟩
...
hal-00932845v2  Journal articles
Yves GuiraudPhilippe Malbos. Polygraphs of finite derivation type
Mathematical Structures in Computer Science, Cambridge University Press (CUP), 2018, 28 (2), pp.155-201. ⟨10.1017/S0960129516000220⟩
hal-01368862v1  Journal articles
Ionel Sorin CiupercaMatthieu DumontAbdelkader LakmechePauline MazzoccoLaurent Pujo-Menjouet et al.  Alzheimer's disease and prion: analysis of an in vitro mathematical model
Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, In press
hal-01941474v1  Journal articles
Sergei TrofimchukVitaly Volpert. Traveling Waves for a Bistable Reaction-Diffusion Equation with Delay
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2018, 50 (1), pp.1175-1199. ⟨10.1137/17M1115587⟩
hal-02084110v1  Journal articles
Pierre del MoralAline KurtzmannJulian Tugaut. On the stability and the concentration of extended Kalman-Bucy filters
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2018, 23, ⟨10.1214/18-EJP188⟩
...
hal-01646786v1  Journal articles
O. AnguloFabien CrausteJ.C. López-Marcos. Numerical integration of an erythropoiesis model with explicit growth factor dynamics
Journal of Computational and Applied Mathematics, Elsevier, 2018, 330, pp.770 - 782. ⟨10.1016/j.cam.2017.01.033⟩